MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-SCREEN 3; REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-SCREEN 3; REAGENT RED BLOOD CELLS
Catalog Number 0066813
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On march 19, 2021 immucor reviewed manufacturing and complaint records for capture-r ready-screen 3 lot number r205 and found no deviations or complaint trends.On march 31, 2021 immucor technical service advised the customer of the limitation "weak examples of other clinically relevant antibodies, such a passively administered anti-d, may fail to react by capture-r ready-id, even though the antibodies are detected by an alternative technique." from capture r package insert.The immucor internal record number for this report is (b)(4).
 
Event or Problem Description
On march 12, 2021 a customer reported an unexpected negative antibody screen result with capture-r ready-screen 3 lot number r205 on echo lumena instrument serial number (b)(4).

Brand Name
CAPTURE-R READY-SCREEN 3
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key11632189
Report Number1034569-2021-00008
Device Sequence Number3495972
Product Code KSZ
UDI-Device Identifier10888234001454
UDI-Public10888234001454
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
102707/5045
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/02/2021
Device Catalogue Number0066813
Device Lot NumberR205
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2021
Initial Report FDA Received Date04/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight53